MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; UROLOGICAL CATHETER AND ACCESSORIES.

UNOMEDICAL S.R.O. GENTLECATH; UROLOGICAL CATHETER AND ACCESSORIES.
Model Number 510602
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated.Unfortunately, as no specific lot number was identified, it limits the ability to trace or analyze a particular item.Investigation in progress, based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
End user states she "was given samples of our (b)(6) fr and shown how to cic at urologists office and advised performing cic once a day, and at night before bed due to urinary retention, as she has been having a weak stream for a while now especially at night.She said previously in her lifetime (before even starting cic) she has had around "5 or so" utis.Since she just started cic, this is the first time she got a uti which started just a few days after starting cic.She really isn't sure where the uti came from.She said at home she struggled with finding the right spot to get it in her urethra when she first attempted this at home.She had to use several to figure it out as "she probed around a lot" and was a little sore down there from trying with the catheter samples.She had tried to use a light on the floor but it was hard for her to hold a mirror at the same time to see her ureteral opening well.When her supplier called her to set her up with supplies, she relayed this struggle to them and they even sent her a leg mirror which just arrived yesterday in her first full order.She said she was finally, actually, successful prior to needing to use it.She said on her 4th time at her cathing attempts she was able to successfully get it in without difficulty and said she feels like she now knows the correct spot to place it in and it has been easier now and drains fully." it was discussed with her routine and hygiene in which she states she always washes her hands and puts on a pair of disposable gloves.She makes sure to not touch the part of the catheter that goes into her.When she was first learning, as she said she "probed around" a lot and thinks that may have caused concerns too possibly leading to this uti.She has been using a fragranced wipe as well she bought at the store to cleanse her urethral opening prior to cic.She said other times she has tried it in this shower." end user was advised to avoid fragranced wipes and instead opt for fragrance free.Her uti symptoms were lower ab pain, a strong odor and an urgency of having to void but nothing coming out.Due to her symptoms, she saw her doctor yesterday and said they tested her urine with a ua and it showed she had a uti and put her on the antibiotic ciprofloxacin which has helped her a lot.She said with just the 3 doses she has had so far.She also started azo over the counter as well to help.Her urine culture is still pending.".

Brand Name
GENTLECATH
Common Device Name
UROLOGICAL CATHETER AND ACCESSORIES.
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24817773
Report Number3005778470-2026-00571
Device Sequence Number9556084
Product Code EZD
UDI-Device Identifier00768455204854
UDI-Public00768455204854
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510602
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale